# SDR RRXA97286

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws  69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, FOUND RIGHT WING UPPER SKIN CRACKED AT XCW 69.5 AND STRINGER 1.  FERRY FLIGHT FROM KATL TO KMCN FOR REPAIR.
